# SDR ASAA9780217

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, THE FUSELAGE SKIN WAS FOUND GOUGED ON OUTER SURFACE AT FS 788 BETWEEN LONGERON 17R AND 18R.  REPAIRED IAW DC9 SRM 53-04, PG 22, FIG 38.  (M)
